# SDR FDEA201401040020

- Difficulty date: January 4, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 23,736 hours, 12,769 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 642500052
- Part serial: 11816
- Condition: Leaking
- Location: Hyd System
- Part time: 956 hours, 775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IDENTIFIED A COVER HAS A BROKEN FLANGE IAW CMM 29-09-39 ITEM 20, WHICH CAUSED MASSIVE HYD LEAK.  HYD PRESSURE TRANSMITTER HAS APPROXIMATELY 3000PSI COMING TO & THROUGH IT WHICH COULD CAUSE DAMAGE TO ACFT OR PERSONNEL.  R & R BLUE SYS HYD PRESSURE TRANSMITTER.
